Alert archive / Florida / Red Flag Warnings in 2013
Red Flag Warning 22, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 24, 2013, 3:33 AM CDT for 5 counties in Florida. It took effect at May 24, 2013, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2013, 3:33 AM CDT (08:33 UTC)
- In effect from
- May 24, 2013, 1:00 PM CDT
- Expired
- May 24, 2013, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2760 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
436 WWUS82 KTAE 240833 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 433 AM EDT FRI MAY 24 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT/ 1 PM CDT THIS AFTERNOON TO 7 PM EDT/ 6 PM CDT THIS EVENING FOR A SMALL PORTION OF THE FLORIDA PANHANDLE AND MOST OF THE WESTERN FLORIDA BIG BEND DUE TO THE COMBINATION OF SUSTAINED WIND SPEEDS OF 15 MILES PER HOUR OR HIGHER... MINIMUM RELATIVE HUMIDITY LESS THAN OR EQUAL TO 28 PERCENT AND ERC VALUES OF 26 OR HIGHER... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR PORTIONS OF NORTH FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH ERC'S AT OR ABOVE 37... ...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR TODAY ACROSS SOUTHEAST ALABAMA HAS BEEN CANCELLED... ...HIGH DISPERSION ACROSS ALL OF NORTH FLORIDA TODAY AND POSSIBLY AGAIN FOR A SMALLER PORTION OF NORTH FLORIDA ON SATURDAY... .VERY DRY AIR WILL FILTER INTO THE TRI-STATE REGION OVER THE NEXT FEW DAYS. CRITICALLY LOW RELATIVE HUMIDITIES WILL BE REACHED OVER INTERIOR PORTIONS OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND THIS AFTERNOON. THIS WILL COMBINE WITH OTHER CRITICAL FIRE WEATHER PARAMETERS RESULTING IN RED FLAG CONDITIONS. IT WILL BE JUST AS DRY OVER OUR ALABAMA AND GEORGIA ZONES BUT RED FLAG CRITERIA WILL NOT BE MET. THE WATCH THAT WAS IN EFFECT FOR SOUTHEAST ALABAMA TODAY HAS BEEN DROPPED. ON SATURDAY WE EXPECT LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY COMBINED WITH ERC'S AT OR ABOVE 37 OVER LEON AND WAKULLA COUNTIES IN THE FLORIDA BIG BEND AS WELL AS OUR FOUR WESTERNMOST PANHANDLE COUNTIES. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THESE AREAS. DISPERSION WILL BE ABOVE 75 OVER ALL OF THE FLORIDA PANHANDLE AND BIG BEND THIS AFTERNOON. HIGH DISPERSIONS ARE POSSIBLE AGAIN FOR A PORTION OF OUR FLORIDA ZONES AGAIN ON SATURDAY. FLZ007-009-010-241930- /O.CAN.KTAE.FW.A.0014.130524T1600Z-130524T2300Z/ /O.NEW.KTAE.FW.A.0015.130525T1800Z-130526T0000Z/ INLAND WALTON-HOLMES-WASHINGTON- 333 AM CDT FRI MAY 24 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... * HUMIDITY...MINIMUM VALUES AROUND 27 TO 28 PERCENT * ERC...26 OR GREATER * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-240945- /O.CAN.KTAE.FW.A.0014.130524T1800Z-130525T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 333 AM CDT FRI MAY 24 2013 ...FIRE WEATHER WATCH IS CANCELLED FOR SOUTHEAST ALABAMA... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ011-013-016-026-241930- /O.UPG.KTAE.FW.A.0014.130524T1600Z-130524T2300Z/ /O.NEW.KTAE.FW.W.0022.130524T1800Z-130524T2300Z/ JACKSON-CALHOUN-GADSDEN-LIBERTY- 433 AM EDT FRI MAY 24 2013 /333 AM CDT FRI MAY 24 2013/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... * HUMIDITY...MINIMUM VALUES AROUND 27 TO 28 PERCENT * ERC...26 OR GREATER * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ017-027-241930- /O.NEW.KTAE.FW.W.0022.130524T1800Z-130524T2300Z/ /O.NEW.KTAE.FW.A.0015.130525T1800Z-130526T0000Z/ LEON-INLAND WAKULLA- 433 AM EDT FRI MAY 24 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... * WIND...AROUND 15 MPH TODAY * HUMIDITY...MINIMUM VALUES AROUND 27 TO 28 PERCENT TODAY AND 21 TO 24 PERCENT SATURDAY * ERC...AROUND 40 TODAY AND SATURDAY * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ008-012-108-112-127-241930- /O.NEW.KTAE.FW.A.0015.130525T1800Z-130526T0000Z/ CENTRAL WALTON-INLAND BAY-SOUTH WALTON-COASTAL BAY- COASTAL WAKULLA- 433 AM EDT FRI MAY 24 2013 /333 AM CDT FRI MAY 24 2013/ ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * WIND...AROUND 15 MPH TODAY * HUMIDITY...MINIMUM VALUES AROUND 27 TO 28 PERCENT TODAY AND 21 TO 24 PERCENT SATURDAY * ERC...37 OR GREATER * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BARRY
1 follow-up statement
381 WWUS82 KTAE 241939 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EDT FRI MAY 24 2013 ...RED FLAG WARNING CONTINUES FOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND THIS FRIDAY AFTERNOON FOR DRY AND BREEZY CONDITIONS... ...RED FLAG WARNING FOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND SATURDAY AFTERNOON FOR DRY CONDITIONS... .VERY DRY CONDITIONS WILL CONTINUE THROUGH AT LEAST SATURDAY. FLZ017-027-260000- /O.UPG.KTAE.FW.A.0015.130525T1800Z-130526T0000Z/ /O.NEW.KTAE.FW.W.0023.130525T1800Z-130526T0000Z/ /O.CON.KTAE.FW.W.0022.000000T0000Z-130524T2300Z/ LEON-INLAND WAKULLA- 339 PM EDT FRI MAY 24 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT SATURDAY. * HUMIDITY...MINIMUM VALUES AROUND 20 PERCENT SATURDAY AFTERNOON. * ERC...37 TO 42 SATURDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>010-012-108-112-127-260000- /O.UPG.KTAE.FW.A.0015.130525T1800Z-130526T0000Z/ /O.NEW.KTAE.FW.W.0023.130525T1800Z-130526T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- SOUTH WALTON-COASTAL BAY-COASTAL WAKULLA- 339 PM EDT FRI MAY 24 2013 /239 PM CDT FRI MAY 24 2013/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. * HUMIDITY...MINIMUM VALUES 20 TO 25 PERCENT SATURDAY AFTERNOON. * ERC...37 TO 40 SATURDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ011-013-016-026-242300- /O.CON.KTAE.FW.W.0022.000000T0000Z-130524T2300Z/ JACKSON-CALHOUN-GADSDEN-LIBERTY- 339 PM EDT FRI MAY 24 2013 /239 PM CDT FRI MAY 24 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... * HUMIDITY...MINIMUM VALUES AROUND 25 PERCENT HIS AFTERNOON. * ERC...37 TO 41 THIS AFTERNOON. * WIND...AROUND 15 MPH AND GUSTY THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FOURNIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 24, 2:46 AM CDT, 47 minutes earlier.
Area forecast discussion, May 24, 2:46 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 AM EDT Fri May 24 2013
.NEAR TERM [Today]...
Re-enforcing surface high pressure and a very dry airmass will spill
into the region behind a cold front this morning. Even though
temperatures will be slightly cooler than what we've experienced the
past few days, they will still be near seasonal levels. Expect Max
temps around 90 inland areas and mid 80s along the coast. Northerly
winds will be breezy at times this afternoon.
&&
.SHORT TERM [Tonight thru Sunday]...
The large scale longwave Omega like pattern remains highly amplified
with full latitude trough axis along West coast and extreme Wrn Atlc
and a ridge anchored over Cntrl Conus. This leave local region
between ridge and Srn periphery of trough yielding dry NW steering
flow. Assocd shortwave over Ern OH Valley this morning exits into
ATLC by eve. At the surface, mainly dry cold front will have crossed
local area with high pressure over mid-South building SWD in its
wake. This translates locally to a cool, dry Cp airmass with NLY
flow and subsidence overspreading region. With local area between
departing front and ridge building SWD, gradients tighten for local
breezes especially over waters. Expect inland Lows tonight low to
mid 50s (avg min for TAE is 64 degrees). Airmass too dry for fog.
RECORD MIN TEMPS for May 25th
Tallahassee AP 48 Valdosta 53
Marianna 53 Headland AL 52
Apalachicola 56 Cross City 54
Tifton 52 Moultrie 52
During the rest of the period, the upper air pattern will persist
but with local area increasingly on back side of lifting Ern
trough. So expect a 'chamber of commerce' type weekend with warm
days and noticeably cool nights as high pressure continues to build
NE of region. Inland dew points drop to around 40 degrees by Sat
aftn and airmass should remain to dry for fog. Model time height
profiles show H85 to H3 RH around 10%. As front departs and high
shifts EWD, local gradients will slacken. Highs will be in the
mid 80s on Sat rising to the mid to upper 80s on Sun. Mins Sat
night again low to mid 50s.
&&
.LONG TERM [Sunday Night through Thursday]...
The overall pattern is expected to remain rather stagnant through
much of next week, with the troughs in place along the coasts and
the ridge over the center of the country. This will keep the
weather generally dry with temperatures close to seasonal norms.
ECMWF is a bit more amplified with the pattern, which may lead to
a few more showers over the Georgia zones by mid to late next
week.
&&
.AVIATION...[through 06 UTC Saturday]...
VFR conditions with mainly high level cloudiness through the TAF
cycle. Winds will be from the northwest to north 10 to 15 knots with
gusts around 20 knots later this morning and afternoon.
&&
.MARINE...
Offshore winds will increase to near advisory levels tonight in the
wake of a cold front. Will go with nearshore/offshore split and
insert exercise caution headlines in both zones. Winds and seas
will diminish by late Saturday, as high pressure builds over the
waters, and remain minimal through early next week.
&&
.FIRE WEATHER...
Very dry air will filter into the Tri-State region over the next few
days. Critically low relative humidities will be reached over
interior portions of the Florida Panhandle and western Big Bend this
afternoon. This will combine with other critical fire weather
parameters resulting in red flag conditions. It will be just as dry
over our Alabama and Georgia zones but red flag criteria will not be
met. The watch that was in effect for southeast Alabama today has
been dropped. On Saturday we expect long durations of critically low
relative humidity combined with ERC's at or above 37 over Leon and
Wakulla counties in the Florida Big Bend as well as our four
westernmost panhandle counties. A fire weather watch has been issued
for these areas. Dispersion will be above 75 over all of the Florida
Panhandle and Big Bend this afternoon. High dispersions are possible
again for a portion of our Florida zones again on Saturday.
&&
.HYDROLOGY...
No hydrologic concerns into next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 90 54 86 53 88 / 0 0 0 0 0
Panama City 89 64 84 64 82 / 0 0 0 0 0
Dothan 88 55 86 55 87 / 0 0 0 0 0
Albany 86 52 85 55 87 / 0 0 0 0 0
Valdosta 87 54 84 52 85 / 0 0 0 0 0
Cross City 91 56 87 54 87 / 0 0 0 0 0
Apalachicola 88 65 82 64 82 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING from 2 PM EDT /1 PM CDT/ this afternoon to 7
PM EDT /6 PM CDT/ this evening for Calhoun-Gadsden-Inland
Wakulla-Jackson-Leon-Liberty.
FIRE WEATHER WATCH from Saturday afternoon through Saturday
evening for Central Walton-Coastal Bay-Coastal Wakulla-
Holmes-Inland Bay-Inland Wakulla-Inland Walton-Leon-South
Walton-Washington.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Barry
SHORT TERM...Block
LONG TERM...Camp
AVIATION...Barry
MARINE...Block
FIRE WEATHER...Barry
HYDROLOGY...Godsey/BlockHazardous weather outlook, May 24, 2:26 AM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 326 AM EDT FRI MAY 24 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-250730- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 326 AM EDT FRI MAY 24 2013 /226 AM CDT FRI MAY 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RAIN CHANCES REMAIN LOW THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GMZ730-750-755-765-770-775-250730- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 326 AM EDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. IN THE WAKE OF A COLD FRONT...OFFSHORE WINDS WILL INCREASE TO EXERCISE CAUTION AND POSSIBLY ADVISORY LEVELS ACROSS THE OFFSHORE WATERS TONIGHT. SEAS WILL ALSO INCREASE TO 3 TO 4 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WINDS WILL REMAIN AT EXERCISE CAUTION TO POSSIBLY ADVISORY LEVELS INTO SATURDAY MORNING...ESPECIALLY OFFSHORE...BEFORE DECREASING TO BELOW HEADLINE CRITERIA DURING THE REST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:33 AM CDT | Fire Weather Watch | TAE | Bay, Holmes, Leon, Wakulla, Walton, Washington | 11 hr |
| May 24, 2:39 PM CDT | Red Flag Warning | TAE | Bay, Holmes, Leon, Wakulla, Walton, Washington | 28 hr |
Nearby
Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.